Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

The compact open and the Nachbin ported topologies on spaces of holomorphic functions

Loading...
Thumbnail Image

Full text at PDC

Publication date

1988

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Birkhäuser Verlag
Citations
Google Scholar

Citation

Martínez Ansemil, J. M. & Ponte Miramontes, M. S. «The Compact Open and the Nachbin Ported Topologies on Spaces of Holomorphic Functions». Archiv Der Mathematik, vol. 51, n.o 1, julio de 1988, pp. 65-70. DOI.org (Crossref), https://doi.org/10.1007/BF01194156.

Abstract

Some examples of Fréchet Montel spaces E, which are not Schwartz spaces, for which the compact open and the Nachbin ported topologies coincide on the space of all holomorphic functions on an arbitrary balanced open subset of E, are given.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections